# SDR 97ZZZX938

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29AL
- Make and model: Bell 212
- Aircraft serial: 30569
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web Assy
- Part number: 212030495001S
- Condition: Cracked
- Location: Hell Hole
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR INSPECTION FOUND WEB CRACKED LOWER LEFT CORNER OF AFT WEB.  C/W T.B. 212-76-18.
